# SDR SWAA2022101749301

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT STA 747 +5;+6;+10;+14 TO 767; LBL 23 TO 25; WL 157. / [01] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS;[02] BLENDED AREA ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 747; WORK AREA BS 747+2; L 0.9' X W 0.3' X D 0.004'; BS 747+5; L 1.0' X W 0.8' X D 0.005' ; BS 747+6; L 3.0' X W 1.3' X D 0.005' ; BS 747+10; L 2.7' X W 1.0' X D 0.032' ; BS 747+14; L 1.6' X W 0.7' X D 0.010' ; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 ; USED DEPTH GAGE ; ID: ATS2677; S/N:UNKNOWN; DUE: 11/2022;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] FABRICATED; LOCATED AND DRILLED NEW SIDEWALL SUPPORT AND SPLICES AFT CARGO BAY FROM BS 727+4 TO BS 827 LBL 25 ; IAW SRM 51 40-05-0G-0; DWG 146A7502; ID:0027; REV:-;FROM BAC1496-377#7075T62 ; LOT #1503751-1; APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802; OK TO APPLY PRIMER;[05] VERIFIED CORRECTIVE ACTION 4 OK TO PRIME;[06] APPLIED PRIMER ON NEW SIDEWALL SUPPORT AND SPLICES IAW AMM 51-21-72-370-804;[07] VERIFIED CORRECTIVE ACTION #6.;[08] INSTALLED SPLICE PLATE PER SRM 53-00-53-2R-6 AND NUTPLATES PER SRM 51-40-10-2R-0;[09] VERIFIED CORRECTIVE ACTION #8;[10] ALL STEPS COMPLETE;[11] VERIFIED REPLACEMENT PART TASK COMPLETE
